# SDR GTIA2018100102873

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 26,550 hours, 11,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE ALARM CONTINOUSLY SOUNDING.-R/R AFT GALLEY MEGAPHONE PER AMM 25-65-51. OPS CHK GOOD. A/C OK FOR SVC.
